Volume 64 , issue 2 ( 2012 )back
On prime fuzzy bi-ideals in ternary semigroups79$-$96
A. Muhammad Rezvi and J. Mehmood

Abstract

In this research we concentrate on the analytical study and concept of fuzzification on prime bi-ideals in ternary semigroups and look for some of their related characteristics. Strongly prime and semiprime fuzzy bi-ideals are initiated and traits are discussed. Besides irreducible and strongly irreducible fuzzy bi-ideals in ternary semigroups have been researched. Employing the fuzzy bi-ideals of ternary semigroups, parity statements for a regular ternary semigroup have been collaborated. Furthermore, it has observed that, the set of all strongly prime proper fuzzy bi-ideals in a ternary semigroup form a topology. Conclusively, it has been proved that in case of the totally ordered set of fuzzy bi-ideals of a semigroup $S$, the concept of irreducible prime and strongly irreducible prime coincides.

Creative Commons License

Keywords: Prime bi-ideals; strongly prime bi-ideals; semiprime bi-ideals; irreducible bi-ideals; ternary semigroups.

MSC: 20N10; 20N25, 20M12

On compact-covering and sequence-covering images of metric spaces97$-$107
Jing Zhang

Abstract

In this paper we study the characterizations of compact-covering and 1-sequence-covering (resp. 2-sequence-covering) images of metric spaces and give a positive answer to the following question: How to characterize first countable spaces whose each compact subset is metrizable by certain images of metric spaces?

Creative Commons License

Keywords: Metrizable spaces; compact-covering maps; 1-sequence-covering maps; $so$-network; $snf$-countable spaces.

MSC: 54C10; 54D70, 54E40, 54E20, 54E99

Stability of some integral domains on a pullback109$-$123
Tariq Shah and Sadia Medhat

Abstract

Let $I$ be a nonzero ideal of an integral domain $T$ and let $\varphi\:T\to T/I$ be the canonical surjection. If $D$ is an integral domain contained in $T/I$, then $R=\varphi^{-1}\left(D\right)$ arises as a pullback of type $\square$ in the sense of Houston and Taylor such that $R\subseteq T$ is a domains extension. The stability of atomic domains, domains satisfying ACCP, HFDs, valuation domains, PVDs, AVDs, APVDs and PAVDs observed on all corners of pullback of type $\square$ under the assumption that the domain extension $R\subseteq T$ satisfies $Condition$ $1:$ For each $bın T$ there exist $uın\cup(T)$ and $aın R$ such that $b=ua$.

Creative Commons License

Keywords: Pullback; condition 1.

MSC: 13G05; 16U10

On certain separable and connected refinements of the Euclidean topology125$-$137
Gerald Kuba

Abstract

Write $c$ for the cardinality of the continuum and let $\eta$ be the Euclidean topology on ${\Bbb R}$. Let $\Sigma$ be the family of all $\sigma$-ideals ${\cal I}$ on ${\Bbb R}$ such that $\bigcup{\cal I}$ is dense and ${\Bbb Q}\cap\bigcup{\cal I}=\emptyset$. Then for each ${\cal I}ın\Sigma$ the family $\eta/{\cal I}$ of all sets $X\setminus Y$ with $Xın\eta$ and $Yın{\cal I}$ is a topology on ${\Bbb R}$. Such a refinement of $\eta$ always preserves separability and connectedness, but destroys metrizability (and first countability almost always) and makes the space totally pathwise disconnected. Nevertheless, the separable Hausdorff space $({\Bbb R},\eta/{\cal I})$ still has the two metric properties that every point is reachable by a sequence of points within any fixed countable dense set and that (even in the absence of first countability) sequential continuity is strong enough to entail continuity. In detail we investigate further main properties in the four most interesting cases when the $\sigma$-ideal ${\cal I}$ consists of either all countable sets or all null sets or all meager sets or all sets contained in ${\Bbb R}\setminus{\Bbb Q}$. Finally we track down a subfamily $\Sigma_1$ of $\Sigma$ with cardinality $2^{2^c}$ such that $({\Bbb R},\eta/{\cal I})$ and $({\Bbb R},\eta/{\cal J})$ are never homeomorphic for distinct ${\cal I},{\cal J}$ in $\Sigma_1$.

Creative Commons License

Keywords: $\sigma$-ideal; Lebesgue null set; meager; separable; totally pathwise disconnected.

MSC: 54G20; 54A10

On coupled random fixed point results in partially ordered metric spaces139$-$146
Wasfi Shatanawi and Zead Mustafa

Abstract

We prove a coupled random coincidence and a coupled random fixed point theorem under a set of conditions. Our result is a generalization of the recent result of Ćirić and Lakshmikantham [Stochastic Analysis and Applications 27:6 (2009), 1246--1259].

Creative Commons License

Keywords: Common fixed point; coupled coincidence fixed point; measurable mapping; random operator.

MSC: 54H25; 47H10, 54E50

Jacobi type and Gegenbauer type generalization of certain polynomials147$-$158
Mumtaz Ahmad Khan and Mohammad Asif

Abstract

This paper deals with the Jacobi type and Gegenbauer type generalizations of certain polynomials and their generating functions. Relationships among those generalized polynomials have also been indicated.

Creative Commons License

Keywords: Jacobi type and Gegenbauer type generalization of Sister Celine's polynomials, Bateman's polynomials, Pasternack's polynomials, Hahn polynomial, Rice polynomials, generating functions.

MSC: 33C45

On almost countably compact spaces159$-$165
Yankui Song and Hongying Zhao

Abstract

A space $X$ is {ıt almost countably compact\/} if for every countable open cover $\cal U$ of $X$, there exists a finite subset $\cal V$ of $\cal U$ such that $\bigcup\{\overline{V}:Vın \cal V\}=X$. In this paper, we investigate the relationship between almost countably compact spaces and countably compact spaces, and also study topological properties of almost countably compact spaces.

Creative Commons License

Keywords: Compact; countably compact; almost countably compact.

MSC: 54D20; 54D55

On an integral operator of meromorphic functions167$-$172
B.A. Frasin

Abstract

New sufficient conditions are derived for the integral operator of mereomorphic functions defined by $$ H(z)=\frac{c}{z^{c+1}}ınt_{0}^{z}u^{c-1}(uf_{1}(u))^{\gamma_{1}}\dotsm(uf_{n}(u))^{\gamma _{n}}\,du, $$ to be in the class $\Sigma_{N}(\lambda)$ of meromorphic functions satisfying the condition $-\Re\{\frac{zf^{\prime \prime}(z)}{f^{\prime}(z)}+1\}<\lambda$, where $\lambda>1$.

Creative Commons License

Keywords: Meromorphic functions; integral operator

MSC: 30C45